Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 169, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 30, 2014, 7:18 PM CDT for 7 counties in Missouri; Doniphan County, Kansas. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2014, 7:18 PM CDT (00:18 UTC)
- Expired
- Jun 30, 2014, 8:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Doniphan County, KS, Andrew County, MO, Buchanan County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Harrison County, MO, Mercer County, MO
The radar
The Pleasant Hill radar (KEAX), 143 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 7:53 PM CDT | TORNADO | 5 Wnw Gilman City, MO | STORM CHASER VIDEO AND LAW ENFORCEMENT CONFIRM TORNADO NORTH OF HIGHWAY H AND EAST OF I-35. SURFACE CIRCULATION ESTIMATED FOR 5 MINUTES. |
| Jun 30, 8:05 PM CDT | TORNADO | 6 W Gilman City, MO | TORNADO REPORTED ON THE GROUND ON HIGHWAY H JUST EAST OF INTERSTATE 35. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 5:29 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 0.3 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4172 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1387 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 241 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 3.2
- Supercell composite
- 34.9
The text
As transmitted, in the capitals the NWS used until 2016.
668
WUUS53 KEAX 010018
SVREAX
KSC043-MOC003-021-061-063-075-081-129-010100-
/O.NEW.KEAX.SV.W.0169.140701T0018Z-140701T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
718 PM CDT MON JUN 30 2014
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL DONIPHAN COUNTY IN NORTHEAST KANSAS...
ANDREW COUNTY IN NORTHWEST MISSOURI...
NORTHEASTERN BUCHANAN COUNTY IN NORTHWEST MISSOURI...
NORTHWESTERN DAVIESS COUNTY IN NORTH CENTRAL MISSOURI...
NORTHWESTERN DEKALB COUNTY IN NORTHWEST MISSOURI...
GENTRY COUNTY IN NORTHWEST MISSOURI...
HARRISON COUNTY IN NORTH CENTRAL MISSOURI...
MERCER COUNTY IN NORTH CENTRAL MISSOURI...
* UNTIL 800 PM CDT
* AT 715 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM EAGLEVILLE TO TROY...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COUNTRY CLUB VILLA...BETHANY...AMAZONIA...NEW HAMPTON...KING
CITY...UNION STAR...RIDGEWAY...CAINSVILLE...PRINCETON...
CLARKSDALE...PATTONSBURG...BLYTHEDALE...FORD CITY...HELENA...
COSBY...MCFALL...MOUNT MORIAH...FAIRPORT AND AMITY.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 IN MISSOURI BETWEEN MILE MARKERS 77 AND 109.
I-29 BETWEEN MILE MARKERS 48 AND 63.
I-229 BETWEEN MILE MARKERS 7 AND 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
&&
LAT...LON 4049 9339 3977 9458 3978 9522 3986 9509
3987 9503 3989 9502 3990 9500 3992 9500
4013 9466 4012 9461 4016 9460 4051 9402
TIME...MOT...LOC 0018Z 272DEG 29KT 4045 9398 3984 9500
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
MJ3 follow-up statements
537
WWUS53 KEAX 010035
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
735 PM CDT MON JUN 30 2014
KSC043-010045-
/O.CAN.KEAX.SV.W.0169.000000T0000Z-140701T0100Z/
DONIPHAN KS-
735 PM CDT MON JUN 30 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DONIPHAN COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4049 9339 3977 9458 3978 9493 3980 9488
3984 9489 3984 9492 3990 9483 4049 9391
TIME...MOT...LOC 0035Z 272DEG 29KT 4044 9380 3984 9482
$$
MOC003-021-061-063-075-081-129-010100-
/O.CON.KEAX.SV.W.0169.000000T0000Z-140701T0100Z/
BUCHANAN MO-DAVIESS MO-DEKALB MO-GENTRY MO-HARRISON MO-MERCER MO-
ANDREW MO-
735 PM CDT MON JUN 30 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ANDREW...SOUTHERN MERCER...HARRISON...SOUTHERN GENTRY...NORTHWESTERN
DEKALB...NORTHWESTERN DAVIESS AND NORTHEASTERN BUCHANAN COUNTIES
UNTIL 800 PM CDT...
AT 733 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CAINSVILLE TO COUNTRY CLUB VILLA...AND MOVING EAST AT
35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BETHANY...CAINSVILLE...CLARKSDALE...PRINCETON...PATTONSBURG...
HELENA...COSBY...MCFALL...MOUNT MORIAH...FAIRPORT AND AMITY.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 78 AND 104.
I-29 BETWEEN MILE MARKERS 48 AND 56.
I-229 BETWEEN MILE MARKERS 7 AND 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
&&
LAT...LON 4049 9339 3977 9458 3978 9493 3980 9488
3984 9489 3984 9492 3990 9483 4049 9391
TIME...MOT...LOC 0035Z 272DEG 29KT 4044 9380 3984 9482
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
MJ290
WWUS53 KEAX 010052
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
752 PM CDT MON JUN 30 2014
MOC003-021-061-063-075-081-129-010100-
/O.CON.KEAX.SV.W.0169.000000T0000Z-140701T0100Z/
BUCHANAN MO-DAVIESS MO-DEKALB MO-GENTRY MO-HARRISON MO-MERCER MO-
ANDREW MO-
752 PM CDT MON JUN 30 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ANDREW...SOUTHWESTERN MERCER...SOUTHEASTERN HARRISON...SOUTHEASTERN
GENTRY...DEKALB...NORTHWESTERN DAVIESS AND NORTHEASTERN BUCHANAN
COUNTIES UNTIL 800 PM CDT...
AT 751 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PRINCETON TO CLARKSDALE...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PATTONSBURG AND AMITY.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 78 AND 91.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
&&
LAT...LON 3987 9464 4043 9371 4041 9353 3977 9458
3978 9483
TIME...MOT...LOC 0052Z 272DEG 29KT 4038 9358 3979 9459
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
MJ637
WWUS53 KEAX 010058
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
758 PM CDT MON JUN 30 2014
MOC003-021-061-063-075-081-129-010108-
/O.EXP.KEAX.SV.W.0169.000000T0000Z-140701T0100Z/
BUCHANAN MO-DAVIESS MO-DEKALB MO-GENTRY MO-HARRISON MO-MERCER MO-
ANDREW MO-
758 PM CDT MON JUN 30 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ANDREW...
SOUTHWESTERN MERCER...SOUTHEASTERN HARRISON...SOUTHEASTERN GENTRY...
DEKALB...NORTHWESTERN DAVIESS AND NORTHEASTERN BUCHANAN COUNTIES WILL
EXPIRE AT 800 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 1 AM CDT.
LAT...LON 3987 9464 4043 9371 4041 9353 3977 9458
3978 9483
TIME...MOT...LOC 0058Z 272DEG 29KT 4038 9352 3979 9453
$$
MJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 6:28 PM CDT, 50 minutes earlier.
Area forecast discussion, Jun 30, 6:28 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 628 PM CDT Mon Jun 30 2014 .SHORT TERM...(This Evening through Tuesday Night) Issued at 331 PM CDT MON JUN 30 2014 Main concern for this evening and tonight will be the potential for strong to severe storms along a southeastward moving cold front, mainly between 6 PM and 2 AM. Very high MUCAPE values in the 3000- 4000 J/kg range currently combined with 30 to 45 kts of deep layer shear is very supportive of severe weather; however, 18z KTOP sounding and aircraft soundings out of MCI have confirmed a very substantial capping inversion around 850 mb which has prevented warm sector convection (even along several outflow boundaries) across the area, and will need to be overcome by forcing along the cold front for any convection to be possible this evening and tonight. A few elevated storms developed along an outflow boundary intersection north of Concordia KS earlier this afternoon and are currently trekking through the northwest corner of the forecast area, but have been both too elevated and too shallow to present any severe threat in those areas. Stable low-level air and cloud cover from earlier convection has thus far prevented the development of surface based deep convection along the cold front this afternoon across southeast Nebraska, which now stretches from the Omaha metro to around Hebron NE. High-res convection allowing models continue to indicate initiation along the front in far northwest Missouri between 23z-00z as it pushes into more unstable air, with at least scattered convection continuing along the boundary through the evening. If storms can develop and root in the boundary layer, initial supercell structure is likely due to favorable deep layer shear and instability, and should support large hail and damaging winds. Tornadoes seem unlikely with winds veering slightly in the vicinity of the front, and eventually supercell structure will become increasingly unlikely as storms move southward away from the better deep layer shear later this evening. Linear bowing segments may become the main concern late this evening if storms survive due to increasing DCAPE and if any outflow boundaries develop and begin to drive storm propagation. However, the front may not provide enough support for continued initiation as it moves southeast into hotter 850 mb temperatures and as surface temps begin to cool, possibly allowing storms to fall apart near Kansas City and areas southeast. The most likely area for convection tonight will be across far northern and northeastern Missouri, where precipitable water is around 2 inches (about 2 standard deviations above normal) and 2 to 3 inches of rainfall already occurred last night. Because of the higher probability of heavy rainfall and already saturated ground, have issued a Flash Flood watch for our northern and northeastern counties from 00z-06z. After the front exits the area late tonight, quieter conditions are expected for Tuesday and Tuesday night. A shortwave trough will skirt the southern edge of the forecast area early Tuesday, but with the boundary well south of the area and the wave tracking mainly south of the CWA, should not see any additional precipitation. .LONG TERM...(Wednesday through Monday) Issued at 331 PM CDT MON JUN 30 2014 From this vantage point...long term period shaping up to be quite dry and noticeably cooler...at least early on as strong sfc high pressure builds over the area. In fact...high temps on Wednesday will only warm into the lower to middle 70s across most areas...which is anywhere between 10-15 degrees below normal. Dry conditions to continue with some moderation right through early Friday. Benign conditions begin to fall by the wayside come late Friday into the upcoming weekend as a frontal boundary stalls just west of the fcst area. This will occur as longwave ridging becomes firmly established across the west and downstream troughing develops over the Plains. The boundary coupled with several individual disturbances in developing northwest flow aloft will support an increase in precip chances through the latter stages of the fcst period. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday Evening) Issued at 628 PM CDT MON JUN 30 2014 Expect line of convection over north central MO to grow southwestward into far northeast KS and could impact the KC terminals over the next few hours. Line will likely be scattered to broken in nature, and chances that storms hit a location around the KC area are about 60%. These storms could be strong with hail and strong winds. Line will be quick to exit the area by 10pm to 11 pm with drying conditions for Tuesday. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...FLASH FLOOD WATCH until 1 AM CDT Tuesday FOR MOZ002>008-015>017. && SHORT TERM...Laflin LONG TERM...32 AVIATION...Hawblitzel
Hazardous weather outlook, Jun 30, 4:35 PM CDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 435 PM CDT MON JUN 30 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-012145- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 435 PM CDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED EARLY THIS EVENING ACROSS NORTHEAST KANSAS AND MUCH OF WESTERN AND NORTH-CENTRAL MISSOURI. LARGE HAIL...DAMAGING WINDS...ISOLATED TORNADOES AND LOCALIZED FLASH FLOODING REMAIN POSSIBLE. THE THREAT FOR SEVERE WEATHER SHOULD SUBSIDE LATE TONIGHT AND OVERNIGHT AS DRIER AIR MOVES IN BEHIND THE COLD FRONT. HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 100 TO 105 DEGREES THIS AFTERNOON. PLEASE TAKE NECESSARY PRECAUTIONS TO PREVENT ANY HEAT RELATED INJURIES OR DEATHS. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
In the hours before
Special weather statement, Jun 30, 4:38 PM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
438 PM CDT MON JUN 30 2014
MOZ002-003-005-302215-
HARRISON MO-NODAWAY MO-WORTH MO-
438 PM CDT MON JUN 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR WORTH...NORTHEASTERN NODAWAY AND
NORTHWESTERN HARRISON COUNTIES UNTIL 515 PM CDT...
AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF RAVENWOOD...OR 15 MILES
NORTHEAST OF MARYVILLE...MOVING EAST AT 45 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
GRANT CITY...SHERIDAN...ALLENDALE AND HATFIELD.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4055 9383 4036 9470 4051 9478 4058 9457
4058 9385
TIME...MOT...LOC 2138Z 249DEG 38KT 4046 9462
MJLocal storm report, Jun 30, 5:46 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
546 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM FUNNEL CLOUD 1 NE PARNELL 40.45N 94.61W
06/30/2014 NODAWAY MO LAW ENFORCEMENT
SEVERAL REPORTS OF FUNNEL CLOUDS. POWER LINES REPORTED
DOWN AS WELL.
&&
APIETRYCLocal storm report, Jun 30, 6:18 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
618 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM TORNADO 6 ESE DENVER 40.37N 94.22W
06/30/2014 GENTRY MO BROADCAST MEDIA
SMALL DEBRIS WHIRL OBSERVED BY MEDIA/CHASER.
&&
APIETRYCHALocal storm report, Jun 30, 6:28 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
628 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL PRINCETON 40.40N 93.59W
06/30/2014 E1.00 INCH MERCER MO AMATEUR RADIO
&&
LAFLINSpecial weather statement, Jun 30, 6:34 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 634 PM CDT MON JUN 30 2014 MOZ003>006-010015- GENTRY MO-HARRISON MO-MERCER MO-WORTH MO- 634 PM CDT MON JUN 30 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WORTH...NORTHWESTERN MERCER...NORTHERN HARRISON AND NORTHERN GENTRY COUNTIES UNTIL 715 PM CDT... AT 633 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF EAGLEVILLE TO 8 MILES SOUTH OF GRANT CITY...AND MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... EAGLEVILLE...RIDGEWAY...CAINSVILLE...MARTINSVILLE AND BLYTHEDALE. THIS WILL IMPACT I-35 BETWEEN MILE MARKERS 97 AND 114. THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4058 9354 4032 9383 4032 9455 4058 9417 TIME...MOT...LOC 2335Z 270DEG 37KT 4057 9407 4037 9437 MJ
Local storm report, Jun 30, 6:40 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
640 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM TSTM WND GST 1 SW PRINCETON 40.39N 93.60W
06/30/2014 E60 MPH MERCER MO TRAINED SPOTTER
WIND GUSTS ESTIMATED 50 TO 60 MPH. HEAVY RAIN. SMALL
BRANCHES ABOUT 1 INCH IN DIAMETER DOWN.
&&
MELLThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:02 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Sullivan | 43 min |
| Jun 30, 7:50 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Mercer, Sullivan | 40 min |
| Jun 30, 7:55 PM CDT | Special Weather Statement | EAX | Buchanan | 35 min |
| Jun 30, 8:10 PM CDT | Tornado Warning | EAX | Daviess, Grundy, Sullivan | 35 min |
| Jun 30, 8:45 PM CDT | Tornado Warning | EAX | Adair, Putnam, Schuyler | 19 min |
| Jun 30, 8:56 PM CDT | Severe Thunderstorm Warning | EAX | Adair | 19 min |
| Jun 30, 9:11 PM CDT | Special Weather Statement | EAX | Carroll | 34 min |
| Jun 30, 9:14 PM CDT | Special Weather Statement | EAX | Linn | 31 min |
| Jun 30, 9:18 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Ray | 42 min |
| Jun 30, 9:26 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Ray | 49 min |
| Jun 30, 9:33 PM CDT | Tornado Warning | EAX | Clay, Jackson, Ray | 27 min |
| Jun 30, 9:59 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Lafayette, Ray | 46 min |
| Jun 30, 10:16 PM CDT | Special Weather Statement | EAX | Saline | 44 min |
| Jun 30, 11:09 PM CDT | Special Weather Statement | EAX | Howard | 21 min |
| Jul 1, 3:28 AM CDT | Special Weather Statement | EAX | Bates | 32 min |
| Jul 1, 10:02 AM CDT | River Flood Warning | EAX | Buchanan, Platte | 4 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.